On Seiberg-Witten equationsοn symplectic 4-manifolds

Tom 39 / 1997

Klaus Mohnke Banach Center Publications 39 (1997), 89-104 DOI: 10.4064/-39-1-89-104

Streszczenie

We discuss Taubes' idea to perturb the monopole equations on symplectic manifolds to compute the Seiberg-Witten invariants in the light of Witten's symmetry trick in the Kähler case.

Autorzy

  • Klaus Mohnke

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek